SB-Opa Plus

SB-Opa Plus

Paracetamol & Caffeine

Analgesic & Antipyretic

 

BRAND NAME: SB-Opa Plus

GENERIC NAME WITH SPECIFICATION: Paracetamol BP  and Caffeine BP

STRENGTH: 500 mg + 65 mg

COMPOSITION:

SB-Opa Plus : Each tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg.

INDICATIONS

Fever, common cold, influenza, Headache, toothache, earache, bodyache, myalgia,                   dysmenorrhoea, neuralgia and sprains. Pain of colic, back pain, post-operative pain, postpartum pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.

DOSAGE& ADMINISTRATION

Adult: 1 – 2 tablets every 4 to 6 hours. Maximum dose 4 gm (8 tablets) daily.

Children:

(6-12 years) 1/2 to 1 tablet 3 to 4 times daily. For long term treatment, it is wise not to exceed the dose beyond 2.6 gm/day.

CONTRAINDICATIONS

Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis).

SIDE EFFECTS

Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leukopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.

USE IN PREGNANCY & LACTATION

Pregnancy category B. In case of lactating mother paracetamol is excreted into milk in small amounts, so usual amounts are safe.

AVAILABLE PACKAGING:

SB-Opa Plus Tablets: Each Box contains 100 tablets in blister pack.

PRICE :

SB-OPA PLUS 500 mg + 65 mg MRP 250 TK.